# SDR AALA202009089002

- Difficulty date: September 6, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 39,480 hours, 14,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EMERGENCY LIGHTING SYSTEM OPERATIONAL TEST FAILED PER AMM TASK 33-51-00-710-001 (JOB CARD 26L00025010, STEP 8.B.).  REMOVED AND REPLACED EPSU BATTERY AS NEEDED PER AMM 33-51-38, OPERATIONAL CHECK GOOD.
